# SDR 08FDEA00261

- Difficulty date: January 23, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N725FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 572
- Aircraft time: 39,777 hours, 20,246 cycles
- Engine: Pwa PW4158
- Engine time: 30,520 hours, 8,940 cycles
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Connector
- Part number: 21W4072537
- Condition: Damaged
- Location: Oil System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J, X
- Precautionary procedure: G

## Discrepancy

ON DESCENT NR 1 ENG THRUST WOULD NOT INCREASE, FOLLOWED BY OIL PRESS LOW WARNING.  PRESS SHOWED NEAR ZERO, S/D ENG NR 1, ENG NR 1 WINDMILL APPROX 10 MIN, PER CREW DEBRIEF, ON DESCENT WITH THROTTLES AT IDLE.  ADVANCED THROTTLES TO LEVEL OFF, NR 1 ENG W/N RESPOND, ECAM WARN FOR LOW OIL PRESS CAME ON, CREW S/D NR 1 ENG.  BITE TEST ON NR 1 FADEC FOUND CODES 350-18 AND 350-29 ON CH A AND B.  BACKSHELL DAMAGED AT C/P DH10.  REMOVED AND REPLACED NR 1 ENG OIL PRESS XMTR AND LOP SW.  LEAK CK'S GOOD.  REMOVED AND REPLACED NR 1 ENG FUEL FILTER.  NO DEFECTS NOTED.  REMOVED AND REPLACED TCC DUE FAULT CODES 350-18,350-29.  REPLACED FUEL FILTER.  PERF'D AFS/LAND TEST, OPS NORM.  REMOVED AND REPLACED CONNECTOR DH10 AND BACKSHELL ASSY.
